# SDR USAA950155

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823US
- Make and model: Doug DC-9-82
- Aircraft serial: 49142
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Condition: Misaligned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT - FLIGHT 1181 - AFTER TAKEOFF, THE RIGHT MAIN GEAR UNSAFE LIGHT ILLUMINATED.  THE CREW RECYCLED THE GEAR AND GOT THREE GREEN LIGHTS.  AFTER THE SECOND RETRACTION THE UNSAFE LIGHT STILL REMAINED ILLUMINATED.  ON FINAL APPROACH JUST BEFORE GEAR EXTENSION, THE RED LIGHT WENT OUT GIVING NORMAL GEAR UP INDICATION.  MAINTENANCE REPOSITIONED THE HARNESS LANDING GEAR.  OPERATIONS CHECKED GOOD.  (Z)
